Home*SHOP BY BRANDDimetappDimetapp Multi Symptom Cold & Flu Liquid Capsules 20 - Expiry 01/20

Dimetapp Multi Symptom Cold & Flu Liquid Capsules 20 - Expiry 01/20

Dimetapp Multi Symptom Cold & Flu Liquid Capsules 20 - Expiry 01/20
Dimetapp Multi Symptom Cold & Flu Liquid Capsules 20 - Expiry 01/20
Price  NZ$ 17.90
Quantity:
Add to cart

This product qualifies for Autoship.  What's this? Earn 1 Pharmacy Direct Rewards on this item.  What's this?

  • Always read the label and use only as directed.

Dimetapp Multi Symptom Cold & Flu Liquid Capsules 20 - Expiry 01/20

Dimetapp Multi Symptom Cough Cold & Flu Liquid Capsules 24

 

Dimetapp Multi Symptom Cough Cold & Flu provides Liquid Fast, non-drowsy, temporary relief from the symptoms of cold and flu, such as:

 
  • Headaches
  • Dry irritating cough
  • Body aches & pains
  • Runny nose
  • Blocked nose
  • Sore throat
 
Active Ingredients:
Each Liquid Capsule contains:
Paracetamol 300mg
Phenylephrine Hydrochloride 5mg
 

Dosage:
Adults & Children over 12 Years old: 2 Capsules every 4-6 hours.
 
Maximum 8 caps in 24 hours.

Warnings:
Do not use:
  • In children under 12
  • do not take any other products containing Paracetamol

 


  • Overall Rating 0
  • There have been no reviews for this product.